MathSciNet Relay Station
MathSciNet bibliographic data
MR2016690 (2004m:58034) 58H05 (53D17 57R20)
Crainic, Marius Differentiable and algebroid cohomology, van Est isomorphisms, and characteristic classes. Comment. Math. Helv. 78 (2003), no. 4, 681–721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement